# SDR AALA202501154811

- Difficulty date: January 12, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 473591
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: OVERHEAT ENG L AT 9,000 FT. RETURNED TO CLT. ENG L SHUTDOWN FOR APPROXIMATELY 35 MINS BEFORE LANDING. MAINTENANCE FOUND FAULT CODE 26-10131 FIRE LOOP 1 SHORTED. CONFIRMED BOTH CHANNELS OF AFT CORE DETECTOR M26022 LESS THAN 441.28 MEGOHMS AT 250VDC. ALSO FOUND GEAR BOX DETECTOR M26018 LESS THAN .43 MEGOHMSAT 500VDC. REPLACED DETECTOR ASSYS M26018 IAW AMM 26-11-01.
